# SDR R61A2023012800092

- Difficulty date: January 16, 2023
- Submitted: January 28, 2023
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000117
- Aircraft time: 45,238 hours, 27,650 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003866001
- Condition: Corroded
- Location: Frm 17 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SHEAR CLIP FR 17 BTWN STR 23L AND 24L CORRODED. R&R IAW SRM 51-41-01 AND 51-41-02.
